On risk sensitive control of regular step Markov processes

Volume 28 / 2001

Roman Sadowy Applicationes Mathematicae 28 (2001), 271-279 MSC: Primary 93E20; Secondary 60J75. DOI: 10.4064/am28-3-3


Risk-sensitive control problem of regular step Markov processes is considered, firstly when the control parameters are changed at shift times and then in the general case.


  • Roman SadowyInstitute of Mathematics
    Opole University
    Oleska 48
    45-052 Opole, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image